Complex conjugation equivariant topology of complex surfaces



Real-analytic diffeomorphisms of the circle and mapping class groups
Yüce, İlker Savaş; Korkmaz, Mustafa; Department of Mathematics (2000)
Complex monopoles in the Georgi-Glashow-Chern-Simons model
Tekin, Bayram; Hosotani, Y (1999-02-01)
We investigate the three-dimensional Georgi-Glashow model with a Chern-Simons term. We find that there exist complex monopole solutions of finite action. They dominate the path integral and disorder the Higgs vacuum, but electric charges are not confined. Subtleties in the gauge-fixing procedure in the path integral and issues related to Gribov copies are noted. (C) 1999 Elsevier Science B.V.
Real algebraic principal abelian fibrations
Ozan, Yıldıray (American Mathematical Society, 1995)
If M is a closed smooth manifold, it is well known that M is diffeomorphic to a nonsingular real algebraic set. Let G be a finite group and let X→πY be a principal G-fibration where X and Y are closed smooth manifolds. By the first sentence, we can assume Y is a nonsingular real algebraic set. Question: Is X→πY differentiably equivalent to an algebraic principal G-fibration X~→π~Y (X~, π~ and the action of G on X~ all algebraic)? The author defines an "algebraic cohomology group'' H1A(Y,G) in the case G=(Z/...
Sinha, Dev; Walter, Ben (2013-02-01)
We develop a new framework which resolves the homotopy periods problem. We start with integer-valued homotopy periods defined explicitly from the classic bar construction. We then work rationally, where we use the Lie coalgebraic bar construction to get a sharp model for Hom(pi*X,Q) for simply connected X. We establish geometric interpretations of these homotopy periods, to go along with the good formal properties coming from the Koszul-Moore duality framework. We give calculations, applications, and relati...
Unitary analytic representations of SL(3,R) and Regge trajectories.
Güler, Yurdahan; Koca, Mehmet; Department of Physics (1977)
Citation Formats
S. Finashin, “Complex conjugation equivariant topology of complex surfaces,” Turkish Journal of Mathematics, vol. 21, no. 1, pp. 119–127, 1997, Accessed: 00, 2021. [Online]. Available: